# SDR TRAX200800756

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: No Damage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT SUBFRAMES BETWEEN S26L/R AND S27 JUST FWD OF FS 364.00 AT AFT CORNER.  UPON FURTHER INSPECTION NO CORROSION FOUND AT FS 346.00 S26L-26R. (B)
